# SDR ASAA0310044

- Difficulty date: February 26, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6955131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DUIRNG C-CHECK, FOUND APU ACCESS DOOR FRAME AT BS 1100, WATERLINE 220 CRACKED.  REMOVED DAMAGE AND INSTALLED FABRICATED FRAME PER SRM.  (M)
